Volume 5, Number 2 (June 2007)                   IJCE 2007, 5(2): 134-143 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Rahmani Firoozjaee A, Afshar M. Discrete least square method (DLSM) for the solution of free surface seepage problem. IJCE. 2007; 5 (2) :134-143
URL: http://ijce.iust.ac.ir/article-1-319-en.html

Abstract:   (6805 Views)
A meshless method namely, discrete least square method (DLSM), is presented in the paper for the solution of free surface seepage problem. In this method computational domain is discredited by some nodes and then the set of simultaneous equations are built using moving least square (MLS) shape functions and least square technique. The proposed method does not need any background mesh therefore it is a truly meshless method. Several numerical two dimensional examples of Poisson partial differential equations (PDEs) are presented to illustrate the performance of the present DLSM. And finally a free surface seepage problem in a porous media is solved and results are presented.
Full-Text [PDF 357 kb]   (2700 Downloads)    
Type of Study: Research Paper |

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | International Journal of Civil Engineering

Designed & Developed by : Yektaweb